# SDR GTIA2019012203098

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 12,398 hours, 5,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR NOTED IN COCKPIT IN DESCENT AT APPROX 7,000 FT. DISAPATED AFTER #1 PACK TURNED OFF. ODOR WAS NOT NOTICED IN MAIN CABIN ( PACKS WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ECS SYSTEM IAW AMM 21-00-00. NO FURTHER SMELLS NOTIFIED. THIS CLEARES DMI # 246589801. MOC NOTIFIED AND PLACARD REMOVED.
